Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Potapov, Dmitriy Konstantinovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34

Number of views:
This page:3629
Abstract pages:10333
Full texts:2025
References:1158
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person29906
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/685868

Publications in Math-Net.Ru
2021
1. V. N. Pavlenko, D. K. Potapov, “About a problem on conductor heating”, Chelyab. Fiz.-Mat. Zh., 6:3 (2021),  299–311  mathnet
2. V. N. Pavlenko, D. K. Potapov, “Positive solutions of superlinear elliptic problems with discontinuous non-linearities”, Izv. RAN. Ser. Mat., 85:2 (2021),  95–112  mathnet  elib; Izv. Math., 85:2 (2021), 262–278  isi  scopus
3. V. N. Pavlenko, D. K. Potapov, “Existence of Semiregular Solutions of Elliptic Systems with Discontinuous Nonlinearities”, Mat. Zametki, 110:2 (2021),  239–257  mathnet  elib; Math. Notes, 110:2 (2021), 226–241  isi  scopus
4. V. N. Pavlenko, D. K. Potapov, “Variational method for elliptic systems with discontinuous nonlinearities”, Mat. Sb., 212:5 (2021),  133–152  mathnet  elib; Sb. Math., 212:5 (2021), 726–744  isi  scopus
5. A. M. Kamachkin, D. K. Potapov, V. V. Yevstafyeva, “Method for the transformation of complex automatic control systems to integrable form”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 17:2 (2021),  196–212  mathnet
2020
6. V. N. Pavlenko, D. K. Potapov, “On a class of elliptic boundary-value problems with parameter and discontinuous non-linearity”, Izv. RAN. Ser. Mat., 84:3 (2020),  168–184  mathnet  mathscinet  elib; Izv. Math., 84:3 (2020), 592–607  isi  scopus
7. A. M. Kamachkin, D. K. Potapov, V. V. Yevstafyeva, “Dynamics and synchronization in feedback cyclic structures with hysteresis oscillators”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 16:2 (2020),  186–199  mathnet
2019
8. V. N. Pavlenko, D. K. Potapov, “Properties of the spectrum of an elliptic boundary value problem with a parameter and a discontinuous nonlinearity”, Mat. Sb., 210:7 (2019),  145–170  mathnet  mathscinet  elib; Sb. Math., 210:7 (2019), 1043–1066  isi  scopus
2018
9. V. N. Pavlenko, D. K. Potapov, “Elenbaas Problem of Electric Arc Discharge”, Mat. Zametki, 103:1 (2018),  92–100  mathnet  mathscinet  elib; Math. Notes, 103:1 (2018), 89–95  isi  scopus
2017
10. V. N. Pavlenko, D. K. Potapov, “Existence of Three Nontrivial Solutions of an Elliptic Boundary-Value Problem with Discontinuous Nonlinearity in the Case of Strong Resonance”, Mat. Zametki, 101:2 (2017),  247–261  mathnet  mathscinet  elib; Math. Notes, 101:2 (2017), 284–296  isi  scopus
11. V. N. Pavlenko, D. K. Potapov, “Existence of two nontrivial solutions for sufficiently large values of the spectral parameter in eigenvalue problems for equations with discontinuous right-hand sides”, Mat. Sb., 208:1 (2017),  165–182  mathnet  mathscinet  elib; Sb. Math., 208:1 (2017), 157–172  isi  scopus
12. V. N. Pavlenko, D. K. Potapov, “Estimates for a spectral parameter in elliptic boundary value problems with discontinuous nonlinearities”, Sibirsk. Mat. Zh., 58:2 (2017),  375–385  mathnet  elib; Siberian Math. J., 58:2 (2017), 288–295  isi  elib  scopus
2016
13. V. N. Pavlenko, D. K. Potapov, “Existence of solutions to a nonvariational elliptic boundary value problem with parameter and discontinuous nonlinearity”, Mat. Tr., 19:1 (2016),  91–105  mathnet  mathscinet  elib; Siberian Adv. Math., 27:1 (2017), 16–25  scopus
2015
14. V. N. Pavlenko, D. K. Potapov, “The existence of semiregular solutions to elliptic spectral problems with discontinuous nonlinearities”, Mat. Sb., 206:9 (2015),  121–138  mathnet  mathscinet  zmath  elib; Sb. Math., 206:9 (2015), 1281–1298  isi  scopus
2013
15. D. K. Potapov, “Spectral Problems for Variational Inequalities with Discontinuous Operators”, Mat. Zametki, 93:2 (2013),  252–262  mathnet  mathscinet  zmath  elib; Math. Notes, 93:2 (2013), 288–296  isi  elib  scopus
16. D. K. Potapov, “On a number of solutions in problems with spectral parameter for equations with discontinuous operators”, Ufimsk. Mat. Zh., 5:2 (2013),  56–62  mathnet  mathscinet  elib; Ufa Math. J., 5:2 (2013), 56–62
2012
17. D. K. Potapov, “On number of solutions for one class of elliptic equations with a spectral parameter and discontinuous nonlinearity”, Dal'nevost. Mat. Zh., 12:1 (2012),  86–88  mathnet
18. Dmitry K. Potapov, “On elliptic equations with spectral parameter and discontinuous nonlinearity”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012),  417–421  mathnet
19. Dmitry K. Potapov, “Control problems for equations with a spectral parameter and a discontinuous operator under perturbations”, J. Sib. Fed. Univ. Math. Phys., 5:2 (2012),  239–245  mathnet
20. D. K. Potapov, “On solutions of the Gol'dshtik problem”, Sib. Zh. Vychisl. Mat., 15:4 (2012),  409–415  mathnet  elib; Num. Anal. Appl., 5:4 (2012), 342–347  scopus
21. D. K. Potapov, “On a class of elliptic variational inequalities with a spectral parameter and discontinuous nonlinearity”, Sibirsk. Mat. Zh., 53:1 (2012),  205–212  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 168–173  isi  scopus
22. D. K. Potapov, “On the character of nonlinearity discontinuities in eigenvalue problems for elliptic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(28) (2012),  188–190  mathnet  zmath
23. D. K. Potapov, “On number of solutions in eigenvalue problems for elliptic equations with discontinuous nonlinearities”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012),  251–255  mathnet
2011
24. D. K. Potapov, “Estimation of operator norms in eigenvalue problems for equations with discontinuous operators”, Izv. Saratov Univ. Math. Mech. Inform., 11:4 (2011),  41–45  mathnet
25. D. K. Potapov, “Approximation of the One-Parameter Family of Dirichlet Problems for Higher-Order Elliptic-Type Equations with Discontinuous Nonlinearities in the Resonance Case”, Mat. Zametki, 90:3 (2011),  467–469  mathnet  mathscinet; Math. Notes, 90:3 (2011), 451–454  isi  scopus
26. D. K. Potapov, “Bifurcation Problems for Equations of Elliptic Type with Discontinuous Nonlinearities”, Mat. Zametki, 90:2 (2011),  280–284  mathnet  mathscinet; Math. Notes, 90:2 (2011), 260–264  isi  scopus
27. D. K. Potapov, “A continuous approximation for a 1D analogue of the Gol'dshtik model for separated flows of incompressible fluid”, Sib. Zh. Vychisl. Mat., 14:3 (2011),  291–296  mathnet; Num. Anal. Appl., 4:3 (2011), 234–238  scopus
28. D. K. Potapov, “Approximations of Gol'dshtik's model”, Zhurnal SVMO, 13:2 (2011),  100–107  mathnet
29. D. K. Potapov, “Control of spectral problems for equations with discontinuous operators”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:1 (2011),  190–200  mathnet  elib
30. D. K. Potapov, “Estimation of the bifurcation parameter in spectral problems for equations with discontinuous operators”, Ufimsk. Mat. Zh., 3:1 (2011),  43–46  mathnet  zmath; Ufa Math. J., 3:1 (2011), 42–44
2010
31. D. K. Potapov, “Continuous Approximations of Goldshtik's Model”, Mat. Zametki, 87:2 (2010),  262–266  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 244–247  isi  scopus
32. D. K. Potapov, “Estimations of a Differential Operator in Spectral Parameter Problems for Elliptic Equations with Discontinuous Nonlinearities”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  268–271  mathnet
2005
33. V. N. Pavlenko, D. K. Potapov, “Approximation of boundary value problems of elliptic type with a spectral parameter and a discontinuous nonlinearity”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 4,  49–55  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:4 (2005), 46–52
2002
34. V. N. Pavlenko, D. K. Potapov, “О существовании полуоси положительных собственных значений для уравнений с разрывными операторами”, Vestnik Chelyabinsk. Gos. Univ., 2002, 6,  114–119  mathnet
2001
35. V. N. Pavlenko, D. K. Potapov, “Existence of a ray of eigenvalues for equations with discontinuous operators”, Sibirsk. Mat. Zh., 42:4 (2001),  911–919  mathnet  mathscinet  zmath; Siberian Math. J., 42:4 (2001), 766–773  isi

2017
36. S. M. Voronin, S. F. Dolbeeva, O. N. Dementiev, A. A. Ershov, M. G. Lepchinski, S. V. Matveev, N. B. Medvedeva, D. K. Potapov, E. A. Rozhdestvenskaya, E. A. Sbrodova, I. M. Sokolinskaya, A. A. Soloviev, V. I. Ukhobotov, V. E. Fedorov, “К 70-летию профессора Вячеслава Николаевича Павленко”, Chelyab. Fiz.-Mat. Zh., 2:4 (2017),  383–387  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022